# SDR NWAA082923230

- Difficulty date: July 2, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 49,753 hours, 22,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 7630
- Condition: Inoperative
- Location: Emergency Light
- Part time: 6,521 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING OF THE EMERGENCY EGRESS LIGHTING, EPSU COMM EMER L ANNUNCIATED.  REPLACED POWER SUPPLY 11WL, CHECKS GOOD.  (A)
